| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in a lens vial.Visual inspection found the lens optic torn.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a (b)(4) haptic broke off lens while trying to load the lens.The surgeon noticed the tear during loading (before insertion).The reporter stated that the cause of the lens tear was that the product came damaged.A back-up (b)(4) lens was used on the patient.
Additional Manufacturer Narrative
Claim # (b)(4).